# SDR SWAA2020081909065

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 9,610 hours, 4,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 SLIDE DRAGS,  TOO LOW.   REPOSITIONED SERVICE AFT DOOR SLIDE IN ITS COMPARTMENT IAW MT 725-61-06.
